You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Eigenvalue Comparison for Tubular Domains
Jeffrey M. Lee
Proceedings of the American Mathematical Society
Vol. 109, No. 3 (Jul., 1990), pp. 843-848
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2048228
Page Count: 6
You can always find the topics here!Topics: Eigenvalues, Curvature, Mathematical theorems, Topological theorems, Riemann manifold, Jacobians
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
S. Y. Cheng's eigenvalue comparison theorem for geodesic balls is generalized to certain tubular domains. This gives application to the infinitesimal volume comparison theory developed by E. Heintze and H. Karcher as well as A. Gray.
Proceedings of the American Mathematical Society © 1990 American Mathematical Society